# SDR ASOA20120813128

- Difficulty date: August 11, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 279
- Aircraft time: 29,351 hours, 22,291 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOME LIGHT AFT OF OVER-WING CEILING EXIT INOPERATIVE.  REPLACED BULB OPS CHECK GOOD ACFT,  RELEASED AND RETURNED TO SERVICE.
